RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 187, Number 10  


Asymptotic solution of the Signorini problem with an obstacle on a thin elongated set
I. I. Argatov, S. A. Nazarov
3
Several integral estimates of the derivatives of rational functions on sets of finite density
V. I. Danchenko
33
Convolution equation with a completely monotonic kernel on the half-line
N. B. Engibaryan, B. N. Enginbarian
53
On separated graphs with certain regularity conditions
V. V. Kabanov, A. A. Makhnev
73
Abstract scattering scheme of Lax and Phillips in Pontryagin spaces
S. A. Kuzhel
87
Modified $q$-Bessel functions and $q$-Macdonald functions
M. A. Olshanetsky, V.-B. K. Rogov
109
Growth of entire functions represented by Dirichlet series
V. A. Oskolkov, L. I. Kalinichenko
129
Proof of a generalization of the conjecture of Hanna Neumann for virtually free groups
Yu. S. Semenov
145
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019